Share this:

serotonin syndrome

Posted by @wilkins905 in Brain & Nervous System, Jul 22, 2012

Has anyone been thru an experince with this from a bad mix of drugs and if so what was the final outcome and what type of treatment was given

Tags: mental health


Posted by @china, Jul 26, 2012

ginnie pigs til we find what works. sorry but i took a lot b4 i found a good 1.


Posted by @wilkins905, Jul 26, 2012

What did you find that works?


Posted by @amberpep, Jul 28, 2012

I thought serotonin syndrome was when we had been taking too much serotonin. Am I wrong?


Posted by @wilkins905, Jul 29, 2012

You are right ! the problem is if you mix cymbalta,tramadol and cycobenezeprine you can fall victum to a risky at stake...some people pull out of it by taking another drug either lyrica or guberpentan but you could still be damaged..I am trying to discover what my spillover effects that exist are now I have tinnitus..the mixture never should have been given to me..a medical mistake....I would like to know if anyone else have fallin victum and if they now have tinnitus....I am still having problems and trying to get some input on what others have done to get better....hope someone can advise ..thank you doctor will say they messed up


Posted by @wilkins905, Jul 30, 2012

Serotonin is already a chemical in your head....I understand and if you get a surge you can have a fatal seiure


Posted by @wilkins905, Aug 1, 2012

most of those antidepressants are soritonin re uptake drugs


Posted by @conniebug, Sep 8, 2012

Cymbalta, and all SSRI drugs do not have Serotonin in them. I thought I had a surge also. What happens is the makes Seritonin Stop and we need it to least that is how a dr explained it to me. I dont really think they know because it is SO rare!


Posted by @wilkins905, Sep 15, 2012

I got my MRI report, but have not spoke with the doctor about appears to be all no problem areas....I hope you are doing better....strange how the tinnitus went away after the MRI was done ...i am begging to wonder if any doctor knows what the real problem might be ...cant say because i got the report and it 's negative I started feeling better,,,because I stated my feelings before I got the report and knew anything''STRANGE


Posted by @piglit, Sep 16, 2012

That's great news glad that it showed negative. Will be interesting to see what the dr has to say Kepp in touch and take care Piglit


Posted by @wilkins905, Dec 7, 2012

I don't really know......but if it says re uptake I wonder


Posted by @conniebug, Sep 8, 2012

Yes, I have. I had been on Cymbalta 120 mg which is a very high dosage, but it was winderful for my fibromyalgia. I was also on sleep meds like Ambien, Klonopin and Zanzflex. My docs here think that when I had a neck blocjk the steriolds oin it made the Serotonin Syndrome Happen. Sorry about the spelling, as I cant get the backsoace to work and my brain is still in a mess....only beemn 5 weeks since diagnoisis and complete change of meds!


Posted by @wilkins905, Jan 23, 2013

checking in with you to see if you are doing better..I sure hope so......I am just going along about the same ......did you have an experience with Tinnitus(ringing in the ears) from the cymbalta.......I am trying to survey a few people that may have had that happen to them......this is one of the things I am going thru and it is not good..I will keep you in my prayers that you get better and hope you have recovered already


Posted by @wilkins905, Feb 5, 2013

Hope you are feeling better,,,,,,,,,I am still fighting the battle...had one good day last sunday..trying to phase out the cymblata,,,this is tuff stuff....I am not sure I will be able to get off of it...even when on it it does not seem to help at this point...going to call my doctor today...wish you some better days


Posted by @wilkins905, Sep 11, 2012

I hope you feel better soon...i thank you for your reply......i am not sure of what a neck block might be...maybe when I get a recent MRI report on my head/brain ill discover something similiar...I feel generally ok..but I don't feel like doing anything....went thru a lot of stressful periods before my problems started...I am on lyrica, cymbalta and xanax -- some I have something they call tinnitus...i have not accepted that I really have that yet , although 3 ent doc's said that's what it is.....i will keep in touch with you and wish you the best with your health issues

Please login or become a member to post a comment.